Downloads: 106 | Views: 118
Research Paper | Mathematics | Iraq | Volume 6 Issue 7, July 2017
Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression
Buthainah A. A. Ahmed  | Manar Falih Dheyab 
Abstract: The aim of this paper is to obtain a common fixed point for fuzzy mapping on closed subset of Hilbert spaces for rational expression. The proof rely on the parallelogram law in Hilbert spaces.
Keywords: fuzzy mapping, fixed point, approximate quantity and Hilbert space
Edition: Volume 6 Issue 7, July 2017,
Pages: 1083 - 1085
Similar Articles with Keyword 'fixed point'
Research Paper, Mathematics, India, Volume 11 Issue 7, July 2022Pages: 385 - 387
Fixed Point Results for Parametric Metric Space
Arun Kumar Garg  | Satyendra Ahirwar
Research Paper, Mathematics, India, Volume 11 Issue 8, August 2022Pages: 677 - 680
Fixed Point for Contraction Mapping in Complete Parametric B Metric Space
Arun Kumar Garg  | Bharti Mishra